I have been doing some research on my side effects, I had blur vision in 4 days. I hope it does help someone like me. http://www.nature.com/eye/journal/v16/n1/full/6700038a.html that's site. And as for the dark greasy stool here it is the site http://hab.hrsa.gov/deliverhivaidscare/clinicalguide11/cg-501_diarrhea.htmlI hope it does help in any case since I had tried to find something but couldn't. I hope you all the best who is reading this because you need it. I know how awful the eyesight is getting that's why I stopped on day 5 however am in no way telling you to stop or continue but rather quoting some studies and causes for my side effects. I hope your doctor can help you in your decision.
I am sorry for that, will not be done again. Am just concerned and worried.. again I apologize
Not sure who educated you that a no risk situation is low risk.
* Anyone who continues to post excessively, questioning a conclusively negative result or no-risk situation, will be subject to action by MedHelp. Conclusively negative results or a no-risk situation will be based upon the criteria established by MedHelp’s doctors. Action will be taken as follows:
* After excessive posting, a warning will be issued by MedHelp
* Continuing to post regarding the negative result / no risk situation will result in a 3 day suspension
* Continuing to post upon your return will result in a permanent ban.